# SDR 2005UALA00195

- Difficulty date: February 17, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 33,223 hours, 5,153 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W330911
- Condition: Torn
- Location: Fuselage
- Part time: 33,223 hours, 5,153 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE TO FUSELAGE SKIN AND STRINGER AT APPROXIMATELY BS 645, STR 29L - 30L FOLLOWING CONTACT WITH AIRSTAIR CASE.  MAJOR REPAIR ACCOMPLISHED ON EVA ORD-6140 -A- AND ORD-6142.
